# SDR HNAA2018070600133

- Difficulty date: June 10, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 42,849 hours, 39,850 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR NUT PLATE HOLE HAS SURFACE CORROSION. PERFORMED HFEC AND UT THICKNESS IAW EASI NDTM NO DEFECTS NOTED. R&R CARGO DOOR UPPER SURFACE ANGLE PROFILE IAW SRM 51-40-02.
